# SDR SWAA2016070553442

- Difficulty date: June 16, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N642WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27715
- Aircraft time: 61,632 hours, 48,371 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6549886131
- Condition: Corroded
- Location: Bs 362
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CORRODED AT BS 362, STRINGER 21L.  R & R THE STRINGER IAW EA.
